MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 12TLW804F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the distal tip of this fogarty embolectomy catheter was separated.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, the catheter body near the y-adapter of this fogarty embolectomy catheter was separated.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
Corrected information in section g1 (contact office) updated section b5 (event description), h6 (component code, type of investigation, investigation findings, investigation conclusions) the device was received for investigation.Report of catheter body separation was confirmed.The catheter body was completely broken next to y-adapter.The cross surface of the broken section appeared uneven and rough.The catheter body matched at the broken location.No other visible damage was observed from catheter body.Laboratory findings were aligned to the customer photo.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met and inspections passed successfully.Based on further engineering evaluation, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.There are manufacturing controls to avoid potential causes related to the reported malfunction, such as visual, catheter obstruction and leakage inspections.

Brand Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23323535
Report Number2015691-2025-08572
Device Sequence Number13246272
Product Code DXE
UDI-Device Identifier00690103043518
UDI-Public(01)00690103043518(17)261014(11)240715(10)65851019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW804F
Device Lot Number65851019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown